# SDR AALA202102189007

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 29,502 hours, 11,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED 4R DOOR HAS LOW PRESSURE INDICATION CAUTION ON FORWARD FLIGHT ATTENDANT CONTROL PANEL.  SERVICED 4R DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW 52-10-00.
